# SDR ASAA0853879

- Difficulty date: November 23, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 8,573 hours, 2,571 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G7404124
- Part serial: G74041246441
- Condition: Faulty
- Location: Cockpit
- Part time: 8,573 hours, 2,571 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM 1 FREQUENCY TRANSFER SWITCH INOP SWAPPED 1 & 2 RADIO TUNING CONTROL PANELS.  ACTUAL POSITIONS:  NR 1 S/N 6440 & NR 2 S/N 6441.  RELEASED PER MEL 23 3N.  NR 2 RADIO TUNING PANEL INOP.  SWAPPED RADIO TUNING PANELS TO ORIGINAL POSITIONS.  REMOVED & REPLACED NR 1 RADIO TUNING PANEL REF MM 23 12 41 000 801 & 23 12 41 400 801.  OPS NML PER SAME.  NR 2 RTP OPS NORMAL PER SAME.
